# SDR ASOA201705175076

- Difficulty date: May 17, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 28,868 hours, 20,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 93405
- Condition: Inoperative
- Location: Emergency Light
- Part time: 26,836 hours, 17,750 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX THE EMERGENCY LIGHT AT THE EXIT ROW WAS FOUND INOPERATIVE. REMOVED AND REPLACED THE BATTERY PACK, AND OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
